# SDR ASAA2013112896572

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,970 hours, 8,096 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CALL OUT USING SATCOM.  CAN HEAR CALLER, BUT DOES NOT HEAR US (SAT NR 1 & NR 2).  ACFT GROUNDED.  PERFORMED SATCOM COMM SYS TEST 23-15-00.  OPS CHECKED GOOD, ESTABLISHED CLEAR COMMUNICATION WITH DISPATCH.
